Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Got excess sun tanning. My hands look dark. What should i do to remove the tan completely?

hi. i am 19 years old. I got sun tanning at the age of 15. Since i was in school that time i dint pay much attention to it but it bothers me now. i had consultanted a derma bt it was a total waste of time and money. i have excess tanning on my hands. my hands look dark. they look even darker wen they r waxxed. what should i do to remove the tann completly
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
The pigmentation that has occurred due to tanning would take long time to go.
You may follow these suggestions
Use a sunscreen daily with SPF 50
Apply hydroquinone 4 percent cream over affected area in night
Take oral vitamin c supplement daily
If possible take few sessions of Glycolic peels fifteen days apart at least five to six sessions might be required

Hope that would help. Take care
Answered: Mon, 29 Apr 2013
I find this answer helpful

 2 users find this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor